MAUDE Adverse Event Report: MICROVENTION, INC. WEB; INTRASACCULAR DEVICES

MICROVENTION, INC. WEB; INTRASACCULAR DEVICES
Model Number W5-6-4-MVI-3
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.If the device or additional information is received, microvention, inc., will submit a supplemental mdr report.The device remains within the patient.
 
Event or Problem Description
It was reported that during treatment of an aneurysm, the web did not detach from the delivery pusher.Additional detachment controllers were used unsuccessfully.The devices were reported to pass the prior to use testing.The web was manipulated extensively and was reported to move, tilt within the aneurysm.The web detached within the aneurysm unexpectedly however, not in its original position.The patient was reported to be recovering well.No secondary intervention was taken.

Brand Name
WEB
Common Device Name
INTRASACCULAR DEVICES
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key15890462
Report Number2032493-2022-00537
Device Sequence Number6699231
Product Code OPR
UDI-Device Identifier00842429110898
UDI-Public(01)00842429110898(11)220711(17)250630(10)0000224734
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberW5-6-4-MVI-3
Device Catalogue NumberW5-6-4
Device Lot Number0000224734
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2022
Initial Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown